# SDR 9619439860

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS ABOVE TAILCONE SLIDE INOPERATIVE.  FOUND SOCKET LOOSE.  RESECURED SOCKET AND INSTALLED NEW BULBS.  OPERATIONAL CHECK OK.
